# SDR AALA20160722003

- Difficulty date: July 22, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 76,502 hours, 40,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22829
- Condition: Inoperative
- Location: Emergency Light
- Part time: 4,793 hours, 2,809 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FROM SEATS 21DEF TO 30DEF ARE INOPERATIVE.  AIRCRAFT GROUNDED.  REMOVED AND REPLACED BATTERY PACKS AB5-2 AND AB5-3 IAW AMM 33-53-01. SEE ALSO AALA20160722002., UNK
